# SDR FDEA201606292192

- Difficulty date: June 29, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 95,977 hours, 18,166 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

LOST FLIGHT DIRECTORS AND AUTOPILOT/ATS PASSING 16000.  F/O AIRSPEED 10 KNOTS LESS THAN CAPTAIN AND STANDBY A/S.  ALSO RECEIVED, SELECT ELEVATOR  FEEL MANUAL AND SELECT FLAP LIMIT OVER RIDE INDICATIONS.  ENTERED A/S UNRELIABLE CHECKLIST.  F/O SELECTED AUXILIARY ON EIS SOURCE, HOWEVER, F/O A/S REMAINED UNRELIABLE,  DETERIORATED TO 35 KNOTS SLOW ON FINAL.  ENCOUNTERED RIME ICING F18-230.  WHILE INSPECTING CAPTAIN AND F/O'S ADC'S, PERFORMED BITE CHECK ON BOTH ADC'S, NO FAULTS FOUND REF AMM 34-16-01-5.  CAPTAIN PITOT LINE QUICK DISCONNECT NOT LOCKED AND LINE POPPED OFF.  RECONNECTED QUICK DISCONNECT AND  FOUND THE QUICK DISCONNECT ON THE CAPTAIN`S ADC DOES NOT LOCK PROPERLY.  OPENED CAPTAIN AND F/O'S PITOT LINES AND PURGED WITH NITROGEN, FOUND SIGNIFICANT AMOUNT OF WATER IN THE F/O'S PITOT LINE.  ALSO FOUND THE DRAIN HOLES ON THE F/O'S PITOT TUBE PLUGGED, CLEANED SAME.  RESECURED PITOT LINES.  REF AMM 34-11-01-2.  NOTE: QUICK DISCONNECT PROBLEM NOTED IN PREVIOUS ENTRY WAS FOR THE CONNECTION ON THE CAPTAIN'S ADC, BOX SIDE.  R & R NR 1 AND NR 2 ADC'S REF MM 34-16-01-4.  OPS AND EIS TESTS GOOD.  PERFORMED LOW LEVEL CHECK OF CAPTAIN'S PITOT STATIC SYS REF MM 34-11-00-2, STEP 1C.  CHECKS GOOD.  PERFORMED F/O'S, HIGH LEVEL, PITOT STATIC SYS FUNCTIONAL CHECK REF MM 34-11-00-2, STEP 9.  TEST WELL WITHIN LIMITS.  OK FOR SERVICE.
